# SDR ABXA9700843

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 591472747
- Condition: Corroded
- Location: Bs 598
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE FLOOR SUPPORT CHANNEL AT STA 598 LONG 22 LT WAS FOUND CORRODED.  THE SUPPORT WAS REPLACED IAW DC9 SRM 51-30-2.
